sexologist-icon
Long duration periods
Last month my wife took ipill, and this month she got the periods soon and which is not going well. And now its around going to be 2nd week of periods. Is it normal or should I consult a doctor. Its not Heavy bleeding.
39 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Hi. You need to consult gyn. The periods is not heavy but is long . So nerd to do certain blood test and also treatment accordingly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced sexologist online and get your health questions answered in just 5 minutes.

+121
Chat with a sexologist
Online now
Yes if bleeding is prolonged better to consult a gynac
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Dear Practo user, You have not given complete description regarding the problem. Intake of ipill does cause menstrual disturbances. However, if the bleeding is prolonged than usual, it is advisable to consult Gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.